# SDR LR7A2021070982848

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 370016602
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE HORIZONTAL STAB L/E BULKHEAD WITH CORROSION AT FS1041, LBL27.5Ï¿½RBL27.5, WL255-262. / REPAIRED IAW LAC MEA 382-55-21-036.    NR# 100044597.
